11 doctors weighed in:
Cocaine overdose-- is there anyway I can get him to feel better soon?
11 doctors weighed in

Dr. Carin Van Gelder
Emergency Medicine
10 doctors agree
In brief: Seek medical help
If he has symptoms related to a Cocaine overdose, this can be life threatening.
Chest pain, headache, rapid heart beat, trouble breathing, palpitations, passing out, confusion, seizures, increased temperature, stroke, kidney failure, and more are all possible. Many of these are common. Cocaine can also be laced with something else. Call 911 so he can be treated enroute to the ed also.

In brief: Seek medical help
If he has symptoms related to a Cocaine overdose, this can be life threatening.
Chest pain, headache, rapid heart beat, trouble breathing, palpitations, passing out, confusion, seizures, increased temperature, stroke, kidney failure, and more are all possible. Many of these are common. Cocaine can also be laced with something else. Call 911 so he can be treated enroute to the ed also.
Dr. Carin Van Gelder
Dr. Carin Van Gelder
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors